# SDR DALA2016041702960

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1146
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING PANEL FOR ACCESS, FOUND FRAME GOUGED AT BS 1146 ALSO 2 FWD BRACKETS CRACKED AT APPROXIMATELY 1106 IN WALKWAY.  REPAIR IAW SRM.  REPAIRED DAMAGED FRAME IAW ER/A 545664-14, REV O.  ASSOCIATED ER/A 00-545664, ADDED FOR AC 9515.
